Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Link invariants from finite biracks

Tom 100 / 2014

Sam Nelson Banach Center Publications 100 (2014), 197-212 MSC: 57M27, 57M25. DOI: 10.4064/bc100-0-11

Streszczenie

A birack is an algebraic structure with axioms encoding the blackboard-framed Reidemeister moves, incorporating quandles, racks, strong biquandles and semiquandles as special cases. In this paper we extend the counting invariant for finite racks to the case of finite biracks. We introduce a family of biracks generalizing Alexander quandles, $(t,s)$-racks, Alexander biquandles and Silver–Williams switches, known as $(\tau,\sigma,\rho)$-biracks. We consider enhancements of the counting invariant using writhe vectors, image subbiracks, and birack polynomials.

Autorzy

  • Sam NelsonDepartment of Mathematical Sciences
    Claremont McKenna College
    850 Columbia Ave.
    Claremont, CA 91711, USA
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek